# SDR AALA201806189005

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 52,693 hours, 30,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L2 SLIDE BUSTLE OFF. REINSTALLED BUSTLE ON L2 DOOR. OK FOR SERVICE.
